# SDR DXTA2022072066320

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 5,830 hours, 4,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torsion Bar
- Part number: 50009894003
- Part serial: F038302669
- Condition: Bent
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: THE MAIN ENTRY PASSENGER DOOR SLAMS DOWN WHEN OPENING FROM THE INSIDE. THE DOOR ACTUATORS ARE NOT ASSISTING THE MAIN ENTRY DOOR DURING THE OPEN FREE FALL OPERATION. *** CORRECTIVE ACTION *** DURING TROUBLESHOOTING FOUND THE RIG PIN HOLES TO NOT BE ALIGNED. WHICH ENDED UP BEING ASSOCIATED WITH THE TORISON BAR NEEDING TO BE REPLACED. WE DID TRY TO REMOVE DOOR CABLES TO SEE IF WE COULD REALIGN THE RIG PIN HOLES, BUT THERE WAS NO LUCK. INSTALLED CUSTOMER SUPPLIED NEW TORSION BAR P/N:500-09894-003 S/N:F040863555 CLOSED ALL INTERIOR ACCESS AS REQUIRED. ALL CHECKS GOOD. WORK DONE IN REF TO EMB-505S AMM 52-13-20.
